# SDR DALA2023050803559

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 72,347 hours, 33,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 2R DOOR DIFFICULT TO ARM. CORRECTIVE ACTION: REINSTALLED NUT ONTO ARMING LEVER. OPS CHECK GOOD. (9648406)
